MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CUP INTRODUCER 36MM; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY INTERNATIONAL LTD - 8010379 CUP INTRODUCER 36MM; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 962600036
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trigger pivot pin has come out of the introducer handle."this case has been reported by the loan kit technician during loan kit inspection.It has been forwarded to depuy engineering for assessment.No further information can be obtained as the case was not reported by the customer.

Brand Name
CUP INTRODUCER 36MM
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7897839
Report Number1818910-2018-70061
Device Sequence Number19181067
Product Code HWR
UDI-Device Identifier10603295243267
UDI-Public10603295243267
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962600036
Device Lot NumberOMS586996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1